Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Premature ovarian failure, taking Marvelon, lemon juice related to spotting?

have been put on Marvelon 21 for 4 months (on month 3 now) : anti bodies are attacking my ovaries, and putting me in premature ovarian failure , i am 35. i have been taking lemon juice every morning, and i dont know if there could be a relation with that but i have spotting everyday for 10 days?
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
It is not uncommon when using birth control pills like Marvelon to occasionally have spotting. Most likely, that is the reason for the spotting. I am not aware of any connection between lemon juice and spotting, so I doubt that it is related. Usually, it will resolve on it's own while you continue the pills. if it becomes a persistent problem, you can talk to your doctor about switching to a different pill, or to a higher dosage. I hope this helps, please let me know if you have any more questions.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor